Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 1, 2009, 9:03 PM EDT for Tipton County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2009, 9:03 PM EDT (01:03 UTC)
- Expired
- Jun 2, 2009, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
County Tipton County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 2023 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KIND 020103 FFWIND INC159-020400- /O.NEW.KIND.FF.W.0025.090602T0103Z-090602T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 903 PM EDT MON JUN 1 2009 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN TIPTON COUNTY IN CENTRAL INDIANA... * UNTIL MIDNIGHT EDT * AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIPTON AND KEMPTON RADAR INDICATES THAT RAINFALL OF UP TO TWO INCHES HAS FALLEN IN THE PAST HOUR WITH THE HEAVIEST RAIN FALLING NEAR KEMPTON. ADDITIONAL THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE NEXT HOUR AND DROP RAINFALL OF UP TO AN ADDITIONAL ONE AND A HALF INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN. && LAT...LON 4032 8587 4023 8587 4023 8624 4037 8624 $$ JOHNSON
1 follow-up statement
000 WGUS73 KIND 020246 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1046 PM EDT MON JUN 1 2009 INC159-020400- /O.CON.KIND.FF.W.0025.000000T0000Z-090602T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIPTON- 1046 PM EDT MON JUN 1 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR SOUTHERN TIPTON COUNTY... AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. ADDITIONAL RAINFALL OF AROUND A HALF INCH IS POSSIBLE IN THE NEXT HOUR AND FLASH FLOODING REMAINS A THREAT ACROSS SOUTHERN PORTIONS OF THE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN. && LAT...LON 4032 8587 4023 8587 4023 8624 4037 8624 $$ JOHNSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 7:30 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 1, 7:30 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 730 PM EDT MON JUN 1 2009 .AVIATION DISCUSSION...FOR THE 00Z TAFS A COLD FRONT WAS OVER NORTHERN INDIANA. SOME THUNDERSTORMS WILL MOVE ALONG THE FRONT. OUTSIDE OF THE STORMS VFR CONDITIONS. BRIEF PERIODS OF IFR CONDITIONS IN HEAVY RAIN IN THE STORMS. THE FRONT WILL MOVE INTO CENTRAL INDIANA TUESDAY AFTERNOON. SCATTERED TSTMS WILL AGAIN DEVELOP. CONTINUED VFR CONDITIONS OUTSIDE OF THE THUNDERSTORMS WITH ISOLATED IFR CONDITIONS WITH THE TSTMS. && .DISCUSSION... VISSAT SHOWS SOME CU AND SOME MID CLOUDS ACRS THE NRN FA. WSR 88D SHOWS A STORM POPPING UP IN THE NW FA ON A WEAK OUTFLOW BOUNDARY. MOSAIC SHOWS THUNDERSTORMS ACRS NRN IL. TEMPS WERE IN THE MID TO UPR 80S WITH DEWPTS IN THE UPR 50S TO LOW 60S AND WINDS OUT OF THE WSW AT 10-15KTS. A COLD FNT STRETCHED THRU SRN WI INTO WRN IL AND ERN IA. FORECAST FOCUS IS ON POPS/SVR CHCS TONIGHT AND TOMORROW. MODELS IN GOOD AGREEMENT SO WL USE A BLEND. FOR TEMPS WL USE A MAV/MET AVG UNLESS NOTED. THIS EVENING/TONIGHT...COLD FNT MVS INTO THE FA TONIGHT. INSTABILITY ALREADY HIGH AND WILL GET EVEN BETTER THIS EVENING WITH SB CAPES OF 2000-4000 SHOWING UP IN THE NAM AND GFS. 0-6KM BULK SHEAR STILL FCST TO BE AROUND 30 KTS. COULD ALSO BE SOME LEFTOVER OUTFLOW BOUNDARIES IN THE N FROM EARLIER CONVECTION/CURRENT LITTLE SHOWERS. WSWLY SFC FLOW WL KEEP DIRECTIONAL SHEAR FAIRLY SMALL SO MAIN THREATS WILL BE HAIL AND DAMAGING WINDS AND THE HAIL THREAT DROPPING SOME AS INSTABILITY DECREASES A COUPLE HOURS AFTER SUNSET. FOR TEMPS SHOULD HAVE SOME CLOUD COVER WITH THE CONVECTION SO WENT CLOSER TO WARMER MET NUMBERS. TUE/TUE NT...SFC BOUNDARY STALLS AND SHOULD MEANDER BACK NORTH A BIT. MOST PARAMETERS SHUD BE SIMILAR TO TODAY/TONIGHT BUT A WEAKER LLJET AT LEAST UNTIL 6Z WED. LOOKS LIKE THINGS AGAIN WILL GET GOING IN THE EVENING SO WENT WITH CHC POPS IN THE NORTH TUE TAPERING TO SLT CHC S AND RAMPING UP TO LIKELIES TUE NT WITH THE LL JET MVING THRU AS WELL AS A S/W. PREFER THE WARMER MET NUMBERS FOR TUE HIGHS AS TODAY/S TEMPS ARE HIGHER THAN GUIDANCE HIGHS WERE FOR TODAY. WED...COLD FNT GETS GOING AGAIN AND SLOWLY MAKES IT/S WAY THRU THE FA. LL FRONTOGENESIS LOOKS GOOD ACRS THE AREA AND EXPECT IT TO SPARK THUNDERSTORMS AS IT MOVES THRU. WL GO WITH LIKELY POPS FOR AT LEAST THE SE HALF. WITH THE SLOW MVMENT COULD SEE SOME HEAVY RAIN AND POTENTIAL FOR FLOODING ISSUES. HAVE ADDED SOME POPS TO WED NT AS THE FNT IS MOVING A LITTLE SLOWER IN THE LATEST MODEL RUNS. EXTENDED...DRY THU-SAT WITH BROAD HIGH PRESSURE ACRS THE AREA. GFS SHOWS SOME QPF IN THE W ON SAT BUT THINK THIS MAY BE A BIT TOO FAST SO WL LEAVE OUT FOR NOW. SAT NT BRING IN CHC THUNDER AND KEEP IT IN TIL THE END OF THE PD WITH BOTH ECM AND GFS SHOWING ANOTHER FNT STALLING ACRS THE FA SIMILAR TO THE CURRENT SITUATION. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...SH PUBLIC...CP
Hazardous weather outlook, Jun 1, 4:09 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 409 PM EDT MON JUN 1 2009 INZ021-028>031-035>042-049-022015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- 409 PM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS AFTERNOON AND CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>048-051>057-060>065-067>072-022015- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 409 PM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS EVENING AND CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY BUT IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Local storm report, Jun 1, 6:50 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/01/2009 HOWARD IN EMERGENCY MNGR
REPORTS OF DOZENS OF TREES DOWN COUNTYWIDE ALONG WITH
SOME COUNTY ROADS BLOCKED BY FALLEN TREES.
&&
JOHNSONSpecial weather statement, Jun 1, 7:01 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 701 PM EDT MON JUN 1 2009 INZ046>048-054>056-020100- HANCOCK-HENDRICKS-JOHNSON-MARION-MORGAN-SHELBY- 701 PM EDT MON JUN 1 2009 ...OUTFLOW BOUNDARY PASSING THROUGH INDIANAPOLIS... CLOUDS ASSOCIATED WITH THE OUTFLOW OF STRONG TO SEVERE THUNDERSTORMS OVER FAR NORTHERN PORTIONS OF THE INDIANAPOLIS METROPOLITAN AREA WILL BE MOVING THROUGH THE CITY OVER THE NEXT ONE TO TWO HOURS. THESE TURBULENT...LOW HANGING CLOUDS OFTEN TIMES CAN APPEAR TO BE SIMILAR TO FUNNEL CLOUDS. HOWEVER...THESE ARE NOT FUNNELS. THESE ARE MERELY TURBULENT CLOUD FRAGMENTS THAT...WHILE APPEARING OMINOUS...ARE NOT ACTUALLY ROTATING...AND DO NOT POSE A DANGER TO THOSE ON THE GROUND. THE KEY TO IDENTIFYING A FUNNEL CLOUD IS ORGANIZED AND PERSISTENT ROTATION ABOUT A VERTICAL AXIS. WHILE THESE TURBULENT CLOUD FRAGMENTS MAY APPEAR TO ROTATE...THIS MAY BE A RESULT OF THE CHAOTIC MOTIONS ALONG THIS BOUNDARY. BE SURE TO WATCH FOR ANY PERSISTENT AND ORGANIZED ROTATION...TO IDENTIFY WHETHER OR NOT YOU ARE VIEWING A FUNNEL CLOUD. NIELD
Local storm report, Jun 1, 7:02 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 1 S FRANKFORT 40.27N 86.51W
06/01/2009 CLINTON IN AMATEUR RADIO
TREE DOWN NEAR INTERSECTION OF STATE ROAD 38 AND 39 AT
ANTIOCH.
&&
JOHNSONLocal storm report, Jun 1, 8:03 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 3 SW RAINSVILLE 40.39N 87.36W
06/01/2009 E1.25 INCH WARREN IN TRAINED SPOTTER
HAIL TO HALF DOLLAR SIZE OBSERVED ALONG US HIGHWAY 41
0458 PM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
06/01/2009 E58.00 MPH TIPPECANOE IN TRAINED SPOTTER
ESTIMATED 58 MPH WINDS WITH PEA SIZE HAIL
0500 PM HAIL 2 SSE PURDUE UNIVERSITY 40.40N 86.90W
06/01/2009 U0.75 INCH TIPPECANOE IN TRAINED SPOTTER
PENNY SIZE HAIL NEAR FORT OUIATENON.
0503 PM HAIL LAFAYETTE 40.41N 86.87W
06/01/2009 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
SOUTH SIDE OF LAFAYETTE
0507 PM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
06/01/2009 M54.00 MPH TIPPECANOE IN BROADCAST MEDIA
MEASURED BY WIND EQUIPMENT ON ROOF OF WLFI TV
0520 PM HAIL N FRANKFORT 40.28N 86.51W
06/01/2009 E0.88 INCH CLINTON IN TRAINED SPOTTER
0552 PM HAIL SHADELAND 40.34N 86.96W
06/01/2009 E1.50 INCH TIPPECANOE IN BROADCAST MEDIA
0600 PM TSTM WND DMG BATTLE GROUND 40.51N 86.84W
06/01/2009 TIPPECANOE IN TRAINED SPOTTER
TREES DOWNED.
0615 PM TSTM WND GST KOKOMO 40.48N 86.13W
06/01/2009 M58.00 MPH HOWARD IN AWOS
MEASURED BY OKK AWOS
0615 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/01/2009 HOWARD IN EMERGENCY MNGR
REPORTS OF DOZENS OF TREES DOWN COUNTYWIDE ALONG WITH
SOME COUNTY ROADS BLOCKED BY FALLEN TREES.
0623 PM TSTM WND GST 1 S FRANKFORT 40.27N 86.51W
06/01/2009 E60.00 MPH CLINTON IN AMATEUR RADIO
ESTIMATED NEAR ANTIOCH
0642 PM TSTM WND DMG 10 ESE LEBANON 40.00N 86.30W
06/01/2009 BOONE IN AMATEUR RADIO
POWER LINES DOWN
0701 PM TSTM WND DMG 1 S FRANKFORT 40.27N 86.51W
06/01/2009 CLINTON IN AMATEUR RADIO
TREE DOWN NEAR INTERSECTION OF STATE ROAD 38 AND 39 AT
ANTIOCH.
&&
NIELDLocal storm report, Jun 1, 8:23 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
823 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HEAVY RAIN FRANKFORT 40.28N 86.51W
06/01/2009 M2.20 INCH CLINTON IN TRAINED SPOTTER
OBSERVER HAS MEASURED 2.20 INCHES OF RAIN SO FAR AND
OBSERVES MINOR STREET AND FIELD FLOODING
&&
JOHNSONLocal storm report, Jun 1, 8:46 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
846 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN WEST LAFAYETTE 40.44N 86.91W
06/01/2009 M1.81 INCH TIPPECANOE IN BROADCAST MEDIA
MEASURED AT WLFI TV STUDIO
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:56 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 94 min |
| Jun 1, 10:40 PM EDT | Flash Flood Warning | IND | Clinton | 95 min |
| Jun 1, 11:26 PM EDT | Areal Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jun 1, 11:55 PM EDT | Areal Flood Warning | IND | Clinton, Tippecanoe, Tipton | 3 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Parke, Vermillion, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Parke, Vermillion, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Sullivan, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Knox, Sullivan | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Knox, Sullivan | 23 hr |
| Jun 2, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 45 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 45 min |
| Jun 2, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Henry | 47 min |
| Jun 2, 4:14 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 46 min |
| Jun 2, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 48 min |
| Jun 2, 5:08 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 41 min |
| Jun 2, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 49 min |
| Jun 2, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 38 min |
| Jun 2, 5:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 22 min |
| Jun 2, 5:45 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 3 hr |
| Jun 2, 6:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 9 min |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.